cough-cold-icon
Too much sweat
I was having thoart infection , i gone to doctor and he gave me 5 days medicinrs course ...and i started taking it ...2 days over i feel relaxed and after 2 days ...when i sleep at night .too much sweat ftom my body started to come out ..i go for wash room at night , i saw that my full tshirt was full of sweat and my hairs also were full of sweat ...why these was happening with me ? ...and when i started taking these medicines from my body gases problems started to happen..i go washroom 2-3 times in a day ...why such thing are happing to me
28 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Might be due to antibiotics.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.